# SDR DALA1130190948

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 57,071 hours, 43,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY ESCAPE PATHWAY LIGHT AT ROW 35D INOPERATIVE.  MX FOUND BROKEN WIRE ON LIGHT ASSY HARNESS.  R & R LIGHT ASSY HARNESS, OPS CHECKS GOOD.
